# SDR MASA200601947

- Difficulty date: July 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,591 hours, 4,807 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5026 ATL - THE CREW REPORTED A STAB FAULT STATUS MESSAGE.  CONTRACT MAINTENANCE PERFORMED SPOST1.  NO FURTHER FAULTS NOTED.
